Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On Classification of k-Dimension Paths in n-Cube"
written by G. G. Ryabov, V. A. Serov,
published by Applied Mathematics, Vol.5 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] О структуре натуральных чисел на базе шести арифметических прогрессий
International Journal of Open Information Technologies, 2016
[2] On natural numbers structure on the basis of six arithmetical progressions
International Journal of Open Information Technologies, 2016
[3] Генетический взгляд на симметрии простых чисел в структуре натуральных
2016
[4] Полиморфизм символьных троичных матриц и генетическое пространство кратчайших k-путей в n-кубе.
International Journal of Open Information Technologies, 2015
[5] On composition of infinitary structures and symmetries between primes
International Journal of Open Information Technologies, 2015
[6] Композиция инфинитарных структур
Вычислительные методы и программирование, 2015
[7] Полиморфизм символьных троичных матриц и генетическое пространство кратчайших k-путей в n-кубе
2015
[8] О композиции инфинитарных структур и симметриях среди простых чисел
2015
[9] Composition of infinitary structures
2015
[10] “Многомерное метро” и символьные матрицы
International Journal of Open Information Technologies, 2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top